Join the 'AIDS Related Wasting' group to help and get support from people like you.
AIDS Related Wasting Questions
Related terms: AIDS Related Anorexia, Wasting Syndrome, AIDS Wasting, Anorexia, AIDS-Associated
We found 15 questions associated with the 'AIDS Related Wasting' topic.
Posted 16 days ago by vicki2016 • 1 answer
... wasting. My husband is getting TPN as nutrition 24/7 for 30 days straight to build him up! However, after only two days of the pic line and TPN the pump and battery failed!!! Are you kidding me!!! Is it common for pic lines to have pump and battery failures, or was this just a one time ...
Posted 17 Aug 2016 • 1 answerFAQ by Drugs.com
Anadrol-50 - I have HIV "wasting", little energy, and testosterone gel is no longer helping. I'm 66?
Posted 21 Dec 2014 by johnsiple • 1 answer
... and would like to get back to the gym. Now I'd like to get informed about injectable anabolics on Formulae
Posted 16 Jul 2013 by traumanurse • 1 answer
Please answer only if have personal knowledge of this drug. Also How long were you on it and how much weight did you gain?
Posted 7 Dec 2012 by borderannie • 1 answer
... or am i wasting time/money? they also wouldn't cover finacea at all
Posted 3 Oct 2012 by donnabeckham • 2 answers
... smoked,is this natural or am i jst wasting my time.i realy want to quit.i have been a smoker for36 years
Posted 26 Nov 2010 by hardfi • 21 answers
can't get out of bed and I have nothing to live for. My doctor doesn't see this and wont give me back my benzos. Paxil and Buspar are the biggest insults to my intelligence and they don't work. I don't know if I can go on living. I will miss all of you. Thank you for all your ...
Posted 4 Dec 2011 by Peter Steven • 1 answer
Why is serostim FDA recommended for HIV related wasting, the product Norditopin, which is just a generica, not?
Posted 30 Jul 2011 by mykeldem • 1 answer
it seems that is what it's doing to me?
Posted 6 Feb 2011 by nnchinea • 1 answer
Posted 1 Mar 2010 by GypsyJune • 1 answer
Posted 15 May 2010 by nekprem • 1 answer
Posted 22 Dec 2009 by SurfsUp • 2 answers
... have you noticed eyes watering or more production of saliva in your mouth?